MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115320
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-nov-2009) is considered to be a best estimate.This emdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2010 - patient was diagnosed with bilateral hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device 1 - left and device 2 - right).Per operative notes, "a small incision was made in the lower abdomen in the left inguinal region.The left inguinal hernia sac was dissected out.A 3dmax mesh (device 1) was placed into the left inguinal floor and secured it with sutures.Another incision was made into the right inguinal floor.The hernia sac was dissected out.A 3dmax mesh (device 2) was placed into the right inguinal floor and secured it with sutures." on (b)(6) 2019 - patient was diagnosed with bilateral reducible recurrent inguinal hernias, pain, thereby underwent laparoscopic repair of a left recurrent direct inguinal hernia with implant of unknown mesh and repair of a right recurrent direct inguinal hernia using existing old mesh (device 2).Per operative notes, "an incision was made into the left inguinal region.The hernia sac was dissected out.An unknown mesh was placed into the left inguinal region and secured it with sutures.Another incision was made into the right inguinal floor.The hernia sac was dissected out.The old mesh had become dislodged from its attachments.The old mesh (device 2) was attached again with sutures again with good coverage primarily.".

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25653294
Report Number1213643-2026-00806
Device Sequence Number13198914
Product Code FTL
UDI-Device Identifier00801741030758
UDI-Public(01)00801741030758(17)141128(10)HUTK0895
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2014
Device Catalogue Number0115320
Device Lot NumberHUTK0895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale